# SDR UALA2008111306036

- Difficulty date: October 8, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 36,428 hours, 13,926 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ENG 1 BLEED FAULT.  RTFL.  AIR CREW COMMENTS:  ON CLIMBOUT THRU 3K FEET ECAM AIR ENG NR 1 BLEED FAULT; UNABLE TO RETURN NORMAL.  FOUND CONNECTOR FOR VALVE 4001HA ON NR 1 ENGINE BROKEN.  RE-ACTIVATED HPV.  CREATED NEW ITEM FOR BLEED PRESS REG VALVE 4001HA RPL AND CONNECTOR REPAIR.  REPLACED CONNECTOR BACKSHELL ON CONNECTOR THAT CONNECTS TO NR 1 BLEED PRESSURE REGULATOR.  PRESSURE REG BLEED VALVE REMOVED.  UNABLE TO INSTALL NEW VALVE DUE TO BROKEN CONNECTOR.  INSTALLED NEW VALVE.  ACCOMPLISH OP TEST OF BLEED PRESS-REG VALVE WITH ENG IN OPERATION.  OPS CHECK NORMAL.
